# SDR SWAA2021102628190

- Difficulty date: October 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140EF HAS AREAS OF CORROSION ALONG LH AND RH EDGES / FABRICATE NEW FLOOR PNL 140EF I-A-W SRM 51-40-05 & BOEING DWG #453A2610 TY: DWG; ID: 0038 REV: C.
